Universidad Complutense de Madrid
E-Prints Complutense

Cyclic behavior of linear fractional composition operators

Impacto

Downloads

Downloads per month over past year



Gallardo Gutiérrez, Eva A. and Montes Rodríguez, Alfonso (2001) Cyclic behavior of linear fractional composition operators. Extracta Mathematicae, 16 (1). pp. 147-152. ISSN 0213-8743

[img]
Preview
PDF
145kB

Official URL: http://dmle.cindoc.csic.es/pdf/EXTRACTAMATHEMATICAE_2001_16_01_11.pdf


URLURL Type
http://dmle.cindoc.csic.es/Organisation




Item Type:Article
Uncontrolled Keywords:Operadores de composición ; Operadores lineales
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:21125
Deposited On:26 Apr 2013 11:04
Last Modified:07 Feb 2014 10:25

Origin of downloads

Repository Staff Only: item control page